MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Visual Prompts will not Clear (2281); Device Operates Differently Than Expected (2913); Device Operational Issue (2914)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not yet received the autopulse platform for evaluation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
It was reported that a system error / out of service / perform manual cpr error message was observed on the autopulse platform (sn (b)(4)) display screen.It was also reported that the platform's metal hooks on the upper housing was broken.The issue occurred during shift check.No patient was involved with this event.No further information was provided.
 
Additional Manufacturer Narrative
The report of the autopulse platform (sn (b)(4)) displaying a system error message was confirmed during functional testing and archive data review; the root cause was due to a defective processor board.The autopulse platform is a reusable device and was manufactured on 31 mar 2007 and has exceeded its expected service life of 5 years.Evaluation of the platform during initial power up, revealed a system error, out of service, revert to manual cpr message on the display screen.It was indicated that the processor board was defective.The archive data was reviewed and contained a system error message.As part of routine service during testing, the platform was examined and found physical damages.The observed physical damages were unrelated to the system error message.Upon replacement of the processor board and the damaged components, the platform was further tested including the load characterization check and passed the testing.The platform operated with continuous compression without any issues or further error messages observed.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse platform with serial (b)(4).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key6327833
Report Number3010617000-2017-00119
Device Sequence Number19108992
Product Code DRM
UDI-Device Identifier00849111000598
UDI-Public00849111000598
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/20/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/13/2017
Supplement Report FDA Received Date05/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1